# SDR 2005FA0000469

- Difficulty date: February 22, 2005
- Submitted: April 8, 2005
- Operation: General aviation
- Aircraft: N38SL
- Make and model: Piper PA-31-350
- Aircraft serial: 318152167
- Engine: Lyc TIO540*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 40336000
- Condition: Cracked
- Location: Nlg
- Part time: 3,850 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LINK HAS A CRACKED IAW SL1088. (K)
